# SDR SWIA97984

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120088
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD CABIN SILL HAS HEAVY CORROSION.  REMOVED CORRODED RIGHT FORWARD CABIN SILL THRESHOLD AND REPLACED WITH A NEW THRESHOLD SILL, IAW SRM 51-40-00.
